# SDR UALA2011091604994

- Difficulty date: September 15, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 36,206 hours, 14,840 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DELAM ON THE NR 2 ENG LT REVERSER SLEEVE AT THE BOTTOM SEAM LINE JUST FWD OF THE TWO AFT MOST LATCHES.  ACP'D HFEC ON NR 2 ENG INBD UPR REV TRACK PER NTM 51-10-08 PART 6 AND UA-EVA81307. NO CRKS DETECTED. BLENDED GOUGES PER UA EVA 8137. ALODINED AND PRIMED. NEEDS INK MARKING EVA AND TOP COAT OF ADH3002-2AB PER COA STEP 5. SLEEVE REMOVED AND SENT TO SHOP 273 FOR RPR. LT SLEEVE REPAIRED. INSTALLED LT REV SLEEVE. THRUST REVERSER TRACK HAS A 16 INCH GOUGE ON THE TRAILING EDGE OF THE NR 2 ENG. ACP'D HFEC ON NR 2 ENG INBD UPR REV TRACK PER NTM 51-10-08 PART 6 AND UA-EVA81307. NO CRKS DETECTED. BLENDED GOUGES PER UA EVA 8137. ALODINED AND PRIMED. NEEDS INK MARKING EVA AND TOP COAT OF ADH3002-2AB PER COA STEP 5. REPAIR PER UA EVA-81307 ACP INKED MARKING AND TOP COAT REF EVA.
